MathSciNet Relay Station
MathSciNet bibliographic data
MR521636 12A50 (12A45)
Robert, Gilles Nombres de Hurwitz et unités elliptiques. (French) Un critère de régularité pour les extensions abéliennes d'un corps quadratique imaginaire. Ann. Sci. École Norm. Sup. (4) 11 (1978), no. 3, 297–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement